MathSciNet Relay Station
MathSciNet bibliographic data
MR1113372 32A40 (32A35 32H15)
Krantz, Steven G. Invariant metrics and the boundary behavior of holomorphic functions on domains in ${\bf C}^n$. J. Geom. Anal. 1 (1991), no. 2, 71–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement